MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO,STENT, ILIAC

COOK IRELAND LTD ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO,STENT, ILIAC
Model Number G43843
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the stent was deployed during a venous stent placement, a piece of the inner catheter broke off.They used a snare to pull out the piece of the broken catheter.There was no delay or additional procedure.No reported adverse effect to the patient.

Brand Name
ZILVER 635 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO,STENT, ILIAC
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick
IE 
MDR Report Key24034674
Report Number3005580113-2026-00005
Device Sequence Number13398532
Product Code NIO
UDI-Device Identifier10827002438436
UDI-Public(01)10827002438436(17)281016(10)C2356200
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2024
Report Date (Section F) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG43843
Device Catalogue NumberZIV6-35-125-10-80
Device Lot NumberC2356200
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2025
Device Age63
Date Report to Manufacturer12/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Date Device Manufactured10/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/12/2026